Urmãriți
Daniel Girela
Daniel Girela
Adresã de e-mail confirmatã pe uma.es - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Analytic functions of bounded mean oscillation
D Girela
Complex function spaces (Mekrijärvi, 1999) 4, 61-170, 2001
1732001
Carleson measures, multipliers and integration operators for spaces of Dirichlet type
D Girela, JÁ Peláez
Journal of Functional Analysis 241 (1), 334-358, 2006
822006
Logarithmic coefficients of univalent functions
D Girela
Annales Fennici Mathematici 25 (2), 337-350, 2000
692000
Spaces of analytic functions of Hardy-Bloch type
D Girela, M Pavloviæ, JÁ Peláez
Journal d’Analyse Mathématique 100, 53-81, 2006
632006
Integrability of the derivative of a Blaschke product
D Girela, JÁ Peláez, D Vukotiæ
Proceedings of the Edinburgh Mathematical Society 50 (3), 673-687, 2007
612007
A generalized Hilbert matrix acting on Hardy spaces
C Chatzifountas, D Girela, JÁ Peláez
Journal of Mathematical Analysis and Applications 413 (1), 154-168, 2014
542014
On univalent functions in some Möbius invariant spaces
JJ Donaire, D Girela, D Vukotic
Walter de Gruyter GmbH & Co. KG 2002 (553), 43-72, 2002
502002
Generalized Hilbert operators
P Galanopoulos, D Girela, JÁ Peláez, A Siskakis
arXiv preprint arXiv:1209.0594, 2012
482012
Univalent functions, Hardy spaces and spaces of Dirichlet type
A Baernstein II, D Girela, JÁ Peláez
Illinois Journal of Mathematics 48 (3), 837-859, 2004
422004
Carleson measures for spaces of Dirichlet type
D Girela, JÁ Peláez
Integral Equations and Operator Theory 55 (3), 415-427, 2006
402006
Multipliers and integration operators on Dirichlet spaces
P Galanopoulos, D Girela, J Peláez
Transactions of the American Mathematical Society 363 (4), 1855-1886, 2011
392011
A generalized Hilbert operator acting on conformally invariant spaces
D Girela, N Merchán
382018
Carleson measures for the Bloch space
D Girela, JÁ Peláez, F Pérez-González, J Rättyä
Integral Equations and operator theory 61 (4), 511-547, 2008
372008
Integral means of analytic functions
D Girela, JA Peláez
Annales Fennici Mathematici 29 (2), 459-469, 2004
332004
Taylor coefficients and mean growth of the derivative of Qp functions
R Aulaskari, D Girela, H Wulan
Journal of mathematical analysis and applications 258 (2), 415-428, 2001
322001
A Hankel matrix acting on spaces of analytic functions
D Girela, N Merchán
Integral Equations and Operator Theory 89, 581-594, 2017
302017
Growth properties and sequences of zeros of analytic functions in spaces of Dirichlet type
D Girela, JÁ Peláez
Journal of the Australian Mathematical Society 80 (3), 397-418, 2006
282006
On Q_p spaces and pseudoanalytic extension
KM Dyakonov, D Girela
Annales Fennici Mathematici 25 (2), 477-486, 2000
242000
Mean growth of the derivative of analytic functions, bounded mean oscillation, and normal functions
O Blasco, D Girela, MA Márquez
Indiana University mathematics journal, 893-912, 1998
221998
On the zeros of Bloch functions
D Girela, M Nowak, P Waniurski
Mathematical Proceedings of the Cambridge Philosophical Society 129 (1), 117-128, 2000
202000
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20